MAUDE Adverse Event Report: STRYKER GMBH IMN INSTRUMENTS - DRILL-TIP RECON K-WIRE D3.2X400MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH IMN INSTRUMENTS - DRILL-TIP RECON K-WIRE D3.2X400MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 23513240S
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "when inserting the guide pin using recon mode, the first time it went slightly forward, so the guide pin was put back, the device was raised and the guide pin was inserted again, but it interfered with the nail.So, it had to be re-inserted.When the guide pin was completely pulled out afterwards, the front end was found to be broken.It was very difficult to remove the tip, so the operation was completed while the tip was left in the patient's body.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "when inserting the guide pin using recon mode, the first time it went slightly forward, so the guide pin was put back, the device was raised and the guide pin was inserted again, but it interfered with the nail.So it had to be re-inserted.When the guide pin was completely pulled out afterwards, the front end was found to be broken.It was very difficult to remove the tip, so the operation was completed while the tip was left in the patient's body.".

Brand Name
IMN INSTRUMENTS - DRILL-TIP RECON K-WIRE D3.2X400MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23541793
Report Number0008031020-2025-02069
Device Sequence Number21194541
Product Code LXH
UDI-Device Identifier07613327361698
UDI-Public(01)07613327361698(17)350331(10)K11E074
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23513240S
Device Lot NumberK11E074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale